Free UK Delivery on orders over £49

Almus Aspirin 300mg (pack of 32)

Item Number: ALMUSASPRIN3

Almus Aspirin 300mg (pack of 32)

Total: £0.00

Choose quantity to add to basket

 

 


Browse other products from the Almus product range

Description

Almus Asprin is for the relief of mild to moderate pain due to headache, migrain, period pain, sore throat, colds & flu symptoms, strains and sprains.

Adults, the elderly and children over 16 years: 1 to 3 tablets to be swallowed with water every 4 hours, or as directed by your doctor. Not more than 4 doses in any 24 hours. A lower dose is recommended for the elderly. Not more than 4 doses in any 24 hours. If symptoms persist for more than 3 days consult your doctor. Do not give to children under 16 years of age unless on the advice of a doctor.

Do not exceed the stated dose. Check with your doctor before taking if: you are pregnant or breastfeeding, you suffer from asthma or are taking other medication. Do not take if: you are allergic to aspirin or any other anti-inflammatory pain killers or any of the other ingredients, if you have or ever had a stomach ulcer, or have or ever had gout or blood clotting disorders. Please read the enclosed leaflet carefully before use.


Delivery

Shipping charges mainland UK zone1

ValueWeightDelivery Charge
Over £49.00Any WeightFREE
Under £49.00No weight limit£4.50
Under £49.00Under 250g£2.99

Most orders are despatched the same day and standard delivery is 3 to 5 working days from despatch. FAST Expedited options are available.

NB: Orders placed with faster delivery must be placed before 13:00 to ensure same day dispatch (excluding weekends and bank holidays). Please also check on the product page that the items ordered show 'In Stock' otherwise your order will be delayed until the stock becomes available, which in most cases will only be 24hrs.

Estimated "Usually shipped in" information is shown against most products

Overseas orders

Postage outside of the UK is from £4.50

Prescription Items

Prescription items will be sent on receipt of a valid signed and dated prescription.

Pick up

We offer a pickup service for orders placed over the phone.

Please ring us on 01833 641112 for more information.

Refrigerated Items

Refrigerated items will be sent by carrier or Royal Mail with coolpacks unless you pay for a premium for a refrigerated delivery. We will contact you prior to despatch for your instructions.

Returns

We want you to be completely satisfied with any purchase. If not any item* can be returned to us within 14 days of receipt for exchange or refund Please give us a ring for a returns number on 01833 641112 or alternatively email [email protected] to obtain a returns number.

*Due to legal requirements medicines may not be returned except to correct an error in despatch or in response to an "official recall". If an item is believed to be faulty it should be returned for inspection and it may be necessary to forward it to the manufacturers for testing before replacements or refunds can be authorised. This does not infringe legal rights. Please contact our customer services for a "Returns Number" which must appear on the outside of the package or it will not be accepted. We advise customers to use an insured method of shipping and to retain proof of despatch. We may refuse returns on products specially obtained or manufactured to order. Items must be returned unsoiled and unused and sent adequately packed and carriage paid.

Frequently Asked Questions

There have been no questions/answers for this product so far.

Ask Question

Ask a question about Almus Aspirin 300mg (pack of 32)


Reviews

There have been no reviews for this product.

You Might Also Like

Piriton Tablets 4mg (pack of 500)

Piriton tablets are indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug and serum reactions, insect bites.

Item #: PIRITON

From £22.99 inc. VAT

Buscopan IBS Relief (pack of 20)

Buscopan lBS Relief is a tablet containing hyoscine butylbromide. This medicine is to relieve the abdominal cramps which cause pain and discomfort associated with Irritable Bowel Syndrome.

Item #: BUSIBS

From £4.79 inc. VAT

Animec Paste Wormer for horses

Animec horse wormers contain ivermectin 18.7mg/g. Animec treats roundworms, bloodworms, pinworms, neck threadworms and bots. Perfect for rotational worming. Withdrawal period for meat and offal: 34 days

Item #: ANIMEC

From £4.29 inc. VAT

EasiVet Allergeze Plus

New improved Allergeze Plus is a combination of natural ingredients and has been tested near our local rapefields. Contains Camomile and Methionine, which when blended with B group vitamins have been shown to reduce histamine levels.

Item #: ALLERGEZE 15KG

From £29.99 inc. VAT